# SDR UPS08852194

- Difficulty date: April 20, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 DOUBLER LOOSE, WORN AND NUMEROUS SCREWS PULLING THROUGH ALONG BOTTOM EDGE OF LEFT OUTBOARD FLAP L/E BETWEEN 219 AND 340.  REPAIRED BOTTOM EDGE OF OUTBOARD FLAP L/E AT STA 219 AND 340 IAW SRM 57-07 -01-0, SRM 57-02-00-0 FIG 002, SRM 57-01-08 AND SRM 51-01-21.
